# SDR AALA202202249365

- Difficulty date: February 17, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,761 hours, 14,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FUSELAGE SKIN LOCATED AT STA 972 BETWEEN LBL 26 AND LBL 27. REPAIRED SKIN PER EA 333893.
